Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having pain in upper back. Feels tired and constipated. Concerned

I have been having pain in my upper back for about 2 weeks, i though it was gas, i ve tried some of the things that I would do to get rid of it but nothing has helped, I ve noticed that I m not moving my bowels as often as usual and I feel almost like there is a pulsing feeling in my back (in the same spot when I sit down to urinate
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, looking to the history given here, I could say that your pain could be due to the poor posture and not due to the gas as your are thinking you need to maintain the good posture, while you sleep or while you sit, for the symptomatic relief you can try, Tab Diclofenac 50 mg sustain release, once in day, no need to worry about this, every thing would be alright, hope this information helps you, have a nice day.
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor